# SDR USAA2013061900003

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 46,985 hours, 19,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE RED LENS COVER ON FLOOR LIGHT AT SEAT 10C MISSING. MX REPLACED RED LENS COVER ON FLOOR PATH EMERGENCY EXIT ROW 10A/C LEFT.
